# SDR C2XA08ON083

- Difficulty date: February 4, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 6,476 hours, 3,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 501 - SAT TO RDU - FLIGHT CREW REPORTED EMERGENCY FLOOR PROXIMITY STRIP MISSING ROW 9.  CONTRACT MX WAS DISPATCHED TO RECOVER.  CONTRACT MX FOUND MISSING LIGHT STRIP WAS UNDER ANOTHER ONE AND RESECURED STRIP ON ITS ORIGINAL POSITION OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
